It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Re: Statins
Dec 1, 2009
Be warned, you may take them for years and not have any side effects then suddenly get hit with them. A lot of us had side effects start immediately and just not connect them to the statin. I had HORRIBLE knee pain and other side effects only 2 weeks into them and never realized it had been caused by the statins for 5 to 6 years. Once off, that knee pain was gone and has not come back.

I urge you to change your diet, learn what to eat, what to avoid, change what you are doing and get those numbers down naturally and save yourself from the worry of the side effects. Once they hit, you will be so upset with yourself for taking the easy way out by swallowing a pill and it is not worth it to risk your lifelong health when there is a better way.

You also need to educate yourself on the importance of cholesterol's role in the body and decide what numbers are best for YOU! If you do decide to take them, make SURE you take CoQ-10 with them... research that also and the importance of that in your body related to statin drugs and what that does to CoQ-10.





All times are GMT -7. The time now is 12:46 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!